Claritin Non-Drowsy Allergy Relief RediTab Tablets Loratadine 5mg
Claritin RediTabs provide powerful, 12-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes, and itchy throat/nose. Claritin provides relief of symptoms that can be triggered by over 200 different allergens. Claritin is an antihistamine, so it hinders the cascade triggered by allergens.
- Easy-to-take, orally dissolvable tablet melts in mouth and requires no water
- For adults and children ages 6+
- One tablet contains 5 mg of loratadine
Ratings and Reviews
King Soopers is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.
ReviewsAverage Customer Rating4.53(529)5(372)4(103)3(31)2(9)1(14)